# SDR 2008UALA02973

- Difficulty date: May 23, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N217UA
- Make and model: Boeing 777222
- Aircraft serial: 30550
- Aircraft time: 31,152 hours, 4,046 cycles
- Engine: Pwa PW40903
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Broken
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

UNWANTED FUEL TRANSFER TO RIGHT MAIN JUST AFTER TAKEOFF.  LINE WAS BROKEN AT RIGHT MAIN TANK SHUT OFF VALVE. REPLACED RT TANK FLOAT SHUTOFF VALVES AND MADE NEW LINE TO RT TANK OUTLET FLOAT SHUT OFF VALVE REPLACED FUEL CONTROL UNIT. OP CHKS & LEAK CHKS GOOD. FOUND RT FWD BOOST PUMP DISCHARGE CHECK VALVE LEAKING. REPLACED RT FWD BOOST PUMP DISCHARGE CHECK VALVE. REPLACED FUEL QTY PROCESSOR. OPS CHECKED GOOD.
